Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 64, Number 2
HTML articles powered by AMS MathViewer

Spinor genera of unimodular $Z$-lattices in quadratic fields
A. G. Earnest PDF
Proc. Amer. Math. Soc. 64 (1977), 189-195
A note on good reduction of simple Abelian varieties
C. Adimoolam PDF
Proc. Amer. Math. Soc. 64 (1977), 196-198
A problem on Noetherian local rings of characteristic $p$
Shiro Goto PDF
Proc. Amer. Math. Soc. 64 (1977), 199-205
A note on flat algebras
Augusto Nobile PDF
Proc. Amer. Math. Soc. 64 (1977), 206-208
On Weitzenböck’s theorem in positive characteristic
A. Fauntleroy PDF
Proc. Amer. Math. Soc. 64 (1977), 209-213
Recurrences for the sum of divisors
John A. Ewell PDF
Proc. Amer. Math. Soc. 64 (1977), 214-218
The $k$-closure of monic and monic free ideals in a polynomial semiring
Louis Dale PDF
Proc. Amer. Math. Soc. 64 (1977), 219-226
Decomposable tensors as a quadratic variety
Robert Grone PDF
Proc. Amer. Math. Soc. 64 (1977), 227-230
A note on D. Quillen’s paper: “Projective modules over polynomial rings” (Invent. Math. 36 (1976), 167–171)
Moshe Roitman PDF
Proc. Amer. Math. Soc. 64 (1977), 231-232
The domain covered by a typically-real function
A. W. Goodman PDF
Proc. Amer. Math. Soc. 64 (1977), 233-237
A second order differential equation of T. Otsuki
W. R. Utz PDF
Proc. Amer. Math. Soc. 64 (1977), 238-240
Third order linear differential equations with periodic coefficients
L. H. Erbe PDF
Proc. Amer. Math. Soc. 64 (1977), 241-247
Some invariant properties on summability domains
Shen Yue Kuan PDF
Proc. Amer. Math. Soc. 64 (1977), 248-250
On nonoscillatory linear differential equations of second order
Philip Hartman PDF
Proc. Amer. Math. Soc. 64 (1977), 251-259
Multiple integrals of Lipschitz functions in the calculus of variations
Frank H. Clarke PDF
Proc. Amer. Math. Soc. 64 (1977), 260-264
Isoperimetric inequalities involving heat flow under linear radiation conditions
Andrew Acker PDF
Proc. Amer. Math. Soc. 64 (1977), 265-271
Extremal interpolatory functions in $H^{\infty }$
Knut Øyma PDF
Proc. Amer. Math. Soc. 64 (1977), 272-276
Discontinuous semilinear differential equations and multiple valued maps
Jeffrey Rauch PDF
Proc. Amer. Math. Soc. 64 (1977), 277-282
Extensions of fixed point theorems of Rhoades and Ćirić
T. K. Pal and M. Maiti PDF
Proc. Amer. Math. Soc. 64 (1977), 283-286
Positive perturbations of unbounded operators
J. Dombrowski PDF
Proc. Amer. Math. Soc. 64 (1977), 287-290
On bi-quasitriangular operators
L. J. Gray PDF
Proc. Amer. Math. Soc. 64 (1977), 291-294
An incidence theorem for a class of continuous real functions
V. J. Baston and F. A. Bostock PDF
Proc. Amer. Math. Soc. 64 (1977), 295-299
An $n\log n$ lower bound on synchronous combinational complexity
L. H. Harper PDF
Proc. Amer. Math. Soc. 64 (1977), 300-306
Duality and alternative in multi-objective optimization
Elemer E. Rosinger PDF
Proc. Amer. Math. Soc. 64 (1977), 307-312
A complete Kähler metric of positive curvature on $C^{n}$
Paul F. Klembeck PDF
Proc. Amer. Math. Soc. 64 (1977), 313-316
Two notes on metric geometry
Ralph Alexander PDF
Proc. Amer. Math. Soc. 64 (1977), 317-320
Locally convex hypersurfaces of negatively curved spaces
S. Alexander PDF
Proc. Amer. Math. Soc. 64 (1977), 321-325
Convex solutions of a Schröder equation in several variables
Fred M. Hoppe PDF
Proc. Amer. Math. Soc. 64 (1977), 326-330
A note on the central limit theorem for square-integrable processes
Marjorie G. Hahn PDF
Proc. Amer. Math. Soc. 64 (1977), 331-334
Approximate fibrations with nonfinite fibers
Steve Ferry PDF
Proc. Amer. Math. Soc. 64 (1977), 335-345
Power maps and principal bundles
J. L. Noakes PDF
Proc. Amer. Math. Soc. 64 (1977), 346-350
Orientation-reversing periodic PL maps of lens spaces
Paik Kee Kim PDF
Proc. Amer. Math. Soc. 64 (1977), 351-356
A cardinal inequality for topological spaces involving closed discrete sets
John Ginsburg and R. Grant Woods PDF
Proc. Amer. Math. Soc. 64 (1977), 357-360
A reciprocity theorem for tensor products of group representations
Calvin C. Moore and Joe Repka PDF
Proc. Amer. Math. Soc. 64 (1977), 361-364
A class of two-bridge knots with property-$P$
E. J. Mayland PDF
Proc. Amer. Math. Soc. 64 (1977), 365-369
On the chromatic number of subgraphs of a given graph
V. Rödl PDF
Proc. Amer. Math. Soc. 64 (1977), 370-371
Homology tori with nontrivial Serre spectral sequence
Jerrold W. Grossman PDF
Proc. Amer. Math. Soc. 64 (1977), 372-373
A note on the extension of compact operators
Ȧsvald Lima PDF
Proc. Amer. Math. Soc. 64 (1977), 374-375